MAUDE Adverse Event Report: NATUS NEUROLOGY, INCORPORATED CORKSCREW ELECTRODE 1.2M LEAD; CORK SCREW ELECTRODE

NATUS NEUROLOGY, INCORPORATED CORKSCREW ELECTRODE 1.2M LEAD; CORK SCREW ELECTRODE
Model Number 017505
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer is inconsistent on reporting frequency of incident.Customer no longer has any remaining electrodes and does not wish to further pursue complaint.
 
Event or Problem Description
Corkscrew electrode broke during patient testing.

Brand Name
CORKSCREW ELECTRODE 1.2M LEAD
Common Device Name
CORK SCREW ELECTRODE
Manufacturer (Section D)
NATUS NEUROLOGY, INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key7318597
Report Number3010611950-2018-00002
Device Sequence Number1890500
Product Code GXZ
UDI-Device Identifier16955739010015
UDI-Public16955739010015
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K072276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model Number017505
Device Catalogue Number017505
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1